MathSciNet Relay Station
MathSciNet bibliographic data
MR1023543 11R23 (11R27)
Inatomi, Akira On ${\bf Z}_p$-extensions of real abelian fields. Kodai Math. J. 12 (1989), no. 3, 420–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement